# SDR SWAA2014090931709

- Difficulty date: September 4, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 67,435 hours, 56,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AFT FLAP LOOSE.  SECURED AFT FLAP IAW MM.
